# SDR CA190206003

- Difficulty date: January 30, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AF0122
- Condition: Leaking
- Part time: 1,016 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SERIAL WAS RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED INTERNAL OIL LEAKAGE WITHIN THE TURBOMACHINERY WITH VISIBLE OIL LEAKAGE FROM THE `F` FLANGE. (TC# 20190206003)
